M. Boreale ; Francesca Pampaloni - Quantitative information flow under generic leakage functions and adaptive adversaries

lmcs:1606 - Logical Methods in Computer Science, November 10, 2015, Volume 11, Issue 4 - https://doi.org/10.2168/LMCS-11(4:5)2015
Quantitative information flow under generic leakage functions and adaptive adversaries

Authors: M. Boreale ; Francesca Pampaloni

    We put forward a model of action-based randomization mechanisms to analyse quantitative information flow (QIF) under generic leakage functions, and under possibly adaptive adversaries. This model subsumes many of the QIF models proposed so far. Our main contributions include the following: (1) we identify mild general conditions on the leakage function under which it is possible to derive general and significant results on adaptive QIF; (2) we contrast the efficiency of adaptive and non-adaptive strategies, showing that the latter are as efficient as the former in terms of length up to an expansion factor bounded by the number of available actions; (3) we show that the maximum information leakage over strategies, given a finite time horizon, can be expressed in terms of a Bellman equation. This can be used to compute an optimal finite strategy recursively, by resorting to standard methods like backward induction.

    Volume: Volume 11, Issue 4
    Published on: November 10, 2015
    Submitted on: December 9, 2014
    Keywords: Computer Science - Logic in Computer Science,Computer Science - Cryptography and Security

    Linked data

    Source : ScholeXplorer IsReferencedBy DOI 10.3390/e20050382
    • 10.3390/e20050382
    • 10.3390/e20050382
    A Game-Theoretic Approach to Information-Flow Control via Protocol Composition.

    9 Documents citing this article


    Consultation statistics

    This page has been seen 410 times.
    This article's PDF has been downloaded 435 times.